MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer via phone call stated that daughter's pump had an esc button that was getting stuck.Customer states the pump is almost 7 years old and this had become a problem.Now the button will not pop up and cannot properly complete her set change and is using a sharp object to press the pump button.Button/keypad anomaly troubleshoot was done and it was determined that the pump was going to need to be returned.Customer was advised to revert to back up plan per hcp's instructions.Customer's blood glucose were not mentioned at the time of the call.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6616834
Report Number3004209178-2017-52997
Device Sequence Number15231
Product Code OYC
UDI-Device Identifier00613994904294
UDI-Public(01)00613994904294
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAP
Device Catalogue NumberMMT-523NAP
Device Lot NumberA4523NAPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2017
Initial Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR
Patient Weight68